MathSciNet Relay Station
MathSciNet bibliographic data
MR281897 (43 #7611) 30.42
Jack, I. S. Functions starlike and convex of order $\alpha $. J. London Math. Soc. (2) 3 1971 469–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement